Structural stability, Morse's lemma and singular economies
AbstractIn this paper we consider economies whose consumption spaces are subsets of a Hilbert space with non-empty interior, and we introduce the Negishi approach to characterize the social equilibria of these economies. Using Morse's lemma, we analyze the main characteristics of two-agents-economies, and classify them. We show that the characteristics of \similar economies", in the sense introduced in [Debreu,G. (1970)], can be very di®erent from the structural stability point of view. Finally, we show that the useful mathematical de¯nition of structural stability is not enough to characterize structural stability in economics.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Department of Economics - dECON in its series Documentos de Trabajo (working papers) with number 0607.
Length: 14 pages
Date of creation: Jul 2007
Date of revision:
Contact details of provider:
Postal: Constituyente 1502, 6to piso, CP 11200, Montevideo
Phone: (598) 2410-6449
Fax: (598) 2410-6450
Web page: http://www.fcs.edu.uy/subcategoria.php?SubCatId=48&CatId=53
More information through EDIRC
Structural stability; Morse functions; singular economies;
Find related papers by JEL classification:
- D50 - Microeconomics - - General Equilibrium and Disequilibrium - - - General
This paper has been announced in the following NEP Reports:
- NEP-ALL-2007-10-20 (All new papers)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Elvio Accinelli, 1999.
"Existence and uniqueness of the Competitive Equilibrium for Infinite Dimensional Economies,"
Documentos de Trabajo (working papers)
0399, Department of Economics - dECON.
- Elvio Accinelli, 1994. "Existence and uniqueness of the competitive equilibrium for infinite dimensional economies," Estudios de Economia, University of Chile, Department of Economics, vol. 21(2 Year 19), pages 313-326, December.
- Elvio Accinelli & Alfredo Piria & Martín Puchet, 2001. "Tastes and Singular Economies," Documentos de Trabajo (working papers) 1301, Department of Economics - dECON.
- Chichilnisky, Graciela & Zhou, Yuqing, 1998.
"Smooth infinite economies,"
Journal of Mathematical Economics,
Elsevier, vol. 29(1), pages 27-42, January.
- repec:fth:coluec:9596-17 is not listed on IDEAS
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Irene Musio) or (Héctor Pastori).
If references are entirely missing, you can add them using this form.